# SDR COMA0560596

- Difficulty date: November 10, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 13,961 hours, 11,772 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8989308
- Part serial: 954
- Condition: Faulty
- Location: Rt Engine
- Part time: 13,959 hours, 11,769 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5768 - UPON TAKEOFF ROLL RECEIVED A RIGHT ENGINE START LIGHT AND STATUS MESSAGE, ABORTED TAKEOFF.  DURING SECOND TAKEOFF ATTEMPT RECEIVED SAME MESSAGE ALONG WITH NO STARTER CUTOUT CAUTION MESSAGE.  AIRCRAFT RETURNED TO GATE.
